# SDR DL76G090845

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 78,119 hours, 16,525 cycles
- Engine: Ge CF680C2B6
- Engine time: 61,136 hours, 13,415 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 61,136 hours, 13,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO OIL PRESS ON EICAS AND L ENG OIL PRESS LIGHT REMAINED ILLUMINATED ON LT ENG START ATTEMPT.  TROUBLESHOT AND COMPLIED WITH QRH.  CLEANED CONNECTORS OIL PRESSURE TRANSMITTER AND LOW OIL PRESSURE SWITCH.  PERFORMED ENGINE RUN.  ALL INDICATIONS NORMAL.
